# SDR 06FDEA03235

- Difficulty date: September 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND L3 DOOR CUTOUT LOWER FORWARD AND AFT CORNER SEAL LAND LOCATION WITH CORROSION.  MAIN DECK CARGO LT HAND DOOR FORWARD AREA CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II. MATERIAL THICKNESS = 0.270", REMAINING THICKNESS = 0.235", MATERIAL REMOVED = 0.035"   AND FOUND WITHIN LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I. AFT AREA MEASURED,   MATERIAL THICKNESS = 0.270", REMAINING THICKNESS = 0.196", MATERIAL REMOVED = 0.074" AND FOUND   EXCEEDED LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I. AFT AREA CARRIED OUT REPAIR AS PER SRM 53-50-00 VOLUME I FIGURE 17. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
